Keyword : boolean satisfiability problem

On Finding a Fixed Point in a Boolean Network with Maximum Indegree 2
Tatsuya AKUTSU Takeyuki TAMURA 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2009/08/01
Vol. E92-A  No. 8 ; pp. 1771-1778
Type of Manuscript:  Special Section PAPER (Special Section on Discrete Mathematics and Its Applications)
Category: Theory
Boolean networkgenetic networkattractorfixed pointboolean satisfiability problem
 Summary | Full Text:PDF